Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME DARBOUX")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 83

  • Page / 4
Export

Selection :

  • and

ON THE SET OF SOLUTIONS OF THE DARBOUX PROBLEM FOR SOME HYPERBOLIC EQUATIONSGORNIEWICZ L; PRUSZKO T.1980; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1980; VOL. 28; NO 5-6; PP. 279-285; ABS. RUS; BIBL. 5 REF.Article

ON THE EXISTENCE AND UNIQUENESS OF SOLUTIONS OF DARBOUX PROBLEM FOR PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONS.KWAPISZ M; TURO J.1974; COLLOQ. MATH.; POLOGNE; DA. 1974; VOL. 29; NO 2; PP. 279-302; BIBL. 7 REF.Article

CHARACTERIZATION OF THE DARBOUX POINT FOR PARTICULAR CLASSES OF PROBLEMS.MEREAU PM; POWERS WF.1977; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1977; VOL. 22; NO 4; PP. 537-562; BIBL. 8 REF.Article

ON THE EXISTENCE AND UNIQUENESS OF SOLUTIONS OF THE DARBOUX PROBLEM FOR PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONS IN A BANACH SPACE.KWAPISZ M; TURO J.1974; ANN. POLON. MATH.; POLOGNE; DA. 1974; VOL. 29; NO 2; PP. 89-118; BIBL. 9 REF.Article

SUR UN PROBLEME DE DARBOUX POUR L'EQUATION D'EULER-DARBOUX-POISSONALDASHEV SA.1980; DIFFER. URAVNEN.; BYS; DA. 1980; VOL. 16; NO 1; PP. 161-163; BIBL. 11 REF.Article

ON THE NON-CONVERGENCE OF SUCCESSIVE APPROXIMATIONS IN THE DARBOUX PROBLEM FOR THE EQUATION ZXY''=F(X,Y,Z).KISIELEWICZ M.1977; COLLOQ. MATH.; POLOGNE; DA. 1977; VOL. 38; NO 1; PP. 103-110; BIBL. 11 REF.Article

On the structure of the set of solutions of the Darboux problem for hyperbolic equationsDE BLASI, F. S; MYJAK, J.Proceedings of the Edinburgh Mathematical Society. 1986, Vol 29, Num 1, pp 7-14, issn 0013-0915Article

PRINCIPE D'EXTREMUM POUR UN SYSTEME D'EQUATIONSFEDOTOV VP.1980; DIFFER. URAVNEN.; BYS; DA. 1980; VOL. 16; NO 4; PP. 679-683; BIBL. 5 REF.Article

AN APPLICATION OF THE TOPOLOGICAL DEGREE THEORY TO THE STUDY OF THE DARBOUX PROBLEM FOR HYPERBOLIC EQUATIONSBRYSZEWSKI J; GORNIEWICZ L; PRUSZKO T et al.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 76; NO 1; PP. 107-115; BIBL. 12 REF.Article

PROBLEME DE DARBOUX POUR UNE CLASSE D'EQUATIONS DU SECOND ORDREBUBNOV BA.1978; DINAM. SPLOSHN. SREDY; SUN; DA. 1978; NO 36; PP. 11-18; BIBL. 5 REF.Article

PROBLEME DE DARBOUX POUR UNE EQUATION INTEGRODIFFERENTIELLEZHEMUKHOV KH K.1976; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1976; NO 8; PP. 677-680; ABS. ANGL. RUSSE; BIBL. 2 REF.Article

GLOBAL OPTIMALITY OF EXTREMALS: AN EXAMPLEKREINDLER E; NEUMAN F.1982; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1982; VOL. 36; NO 4; PP. 521-534; BIBL. 12 REF.Article

ANALOGUE DU PROBLEME DE DARBOUX POUR UN SYSTEME HYPERBOLIQUE DANS L'ESPACEORAZOV D.1979; DIFFER. URAVNEN., BELORUS. S.S.R.; BYS; DA. 1979; VOL. 15; NO 1; PP. 178-182; BIBL. 6 REF.Article

ON THE NON-CONVERGENCE OF SUCCESSIVE APPROXIMATIONS IN THE THEORY OF THE EQUATION 2XY''=F(X,Y,Z,Z'X,3'Y)KISIELEWICZ M.1979; ANN. POLON. MATH.; POL; DA. 1979; VOL. 36; NO 1; PP. 85-93; BIBL. 3 REF.Article

ANALOGUE MULTIDIMENSIONNEL DU PROBLEME DE DARBOUX POUR LES EQUATIONS HYPERBOLIQUES DEGENEREESPOPIVANOV NI.1978; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1978; VOL. 14; NO 1; PP. 80-93; BIBL. 11 REF.Article

CONDITIONS D'OPTIMALITE POUR UNE CLASSE DE SYSTEMES A PARAMETRES REPARTISSROCHKO VA.1976; SIBIR. MAT. ZH.; S.S.S.R.; DA. 1976; VOL. 17; NO 5; PP. 1108-1115; BIBL. 14 REF.Article

Loewner transformations : Adjoint and binary darboux connectionsSCHIEF, W. K; ROGERS, C.Studies in applied mathematics (Cambridge). 1998, Vol 100, Num 4, pp 391-422, issn 0022-2526Article

ON THE MOTION OF A VISCOELASTIC SOLID IN PRESENCE OF A RIGID WALL. I: DARBOUX AND GENERAL CAUCHY PROBLEMS FOR A THIRD-ORDER HYPERBOLIC OPERATOR: EXPLICIT RIEMANN FUNCTION AND MAXIMUM PRINCIPLESD'ACUNTO B; D'ANNA A; RENNO P et al.1983; ZEITSCHRIFT FUER ANGEWANDTE MATHEMATIK UND PHYSIK; ISSN 0044-2275; CHE; DA. 1983; VOL. 34; NO 4; PP. 421-438; ABS. ITA; BIBL. 27 REF.Article

SUR UNE REPRESENTATION INTEGRALE DE LA SOLUTION DU PROBLEME DE DARBOUXMOISEEV EI.1982; MAT. ZAMET.; ISSN 507075; SUN; DA. 1982; VOL. 32; NO 2; PP. 175-186; BIBL. 3 REF.Article

CRITERE D'UNICITE DE LA SOLUTION DU PROBLEME DE DARBOUX POUR UNE EQUATION HYPERBOLIQUE DEGENEREE DE TRANSPORT D'HUMIDITENAKHUSHEV AM.1980; DIFFER. URAVN. (MINSK, 1965); ISSN 0374-0641; BYS; DA. 1980; VOL. 16; NO 9; PP. 1643-1649; BIBL. 9 REF.Article

EXTENSION DE L'APPLICATION DES FORMULES AUX VALEURS NEGATIVES DES PARAMETRES D'UNE EQUATION A COEFFICIENTS SINGULIERSMAKAROV IA.1978; IZVEST. VYSSH. UCHEBN. ZAVED., MAT.; SUN; DA. 1978; NO 5; PP. 87-95; BIBL. 6 REF.Article

SUR QUELQUES PROBLEMES AUX LIMITES POUR UNE EQUATION PSEUDOPARABOLIQUEKONDRASHKOV AV.1977; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1977; VOL. 13; NO 1; PP. 90-99; BIBL. 5 REF.Article

Solution of some integral equations arising in integral geometryRAMM, A. G.Applied mathematics letters. 1991, Vol 4, Num 4, pp 77-81, issn 0893-9659Article

Sur les solutions classiques du problème de Darboux pour certaines équations aux dérivées partielles sous forme implicite dans les espaces de Banach = On classical solutions of the Darboux problem for certain implicit partial differential equations in Banach spacesRICCERI, B.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1988, Vol 307, Num 7, pp 325-328, issn 0764-4442Article

Sur la non-unicité de la solution du problème de Darboux pour une classe d'équations hyperboliques dégénéréesKHE KAN CHER.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 2, pp 159-161, issn 0037-4474Article

  • Page / 4